# SDR UF6A981219

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - UNDER FLOOR FORWARD AVIONICS CRATE SUPPORT BRACKETS ARE CRACKED.  MAINTENANCE FABRICATED NEW SUPPORT BRACKETS IAW DER REPORT NR 98-199.  (X)
